# SDR AALA20090921TUL14

- Difficulty date: September 17, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INCH BY FOUR INCH SCRATCHES IN FUSELAGE SKIN AT STATION 200 LONGERON 4 LEFT.  INSTALLED DOUBLER PER SRM 53-04.
